| Catalog Number |
1125275-18 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis.Visual inspections were performed on the returned device.The tear in the shaft was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that while loading the 2.75x18mm xience alpine stent delivery system (sds) onto a non-abbott guide wire, the guide wire pierced through the balloon, between the stent and the shaft.The xience alpine sds did not enter the patient, and was replaced with a same size xience alpine sds to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.